# SDR SIMA2018121029004

- Difficulty date: November 29, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,411 hours, 31,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 FLOOR EMERGENCY LITE STRIP HAS BROKEN WIRE-C/A-RAR #4 EMERGENCY LITE STRIP IAW EMB 145 AMM 33-50-12 OCK GOOD
